# SDR USAA2009102792893

- Difficulty date: October 12, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217320000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68, Y254.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68, Y254 IAW A320 51-72-11 & AIRBUS DRAWING D53472000.
